Q:

I started taking blood pressure medication about 3 years ago. About 2 years ago I started to notice I was not hearing well and it has kept progressing at an alarming rate. I am now wearing hearing aids.  A scan of my head shows no abnormalities. Could the BP medication be affecting my hearing?
A:

Drugs have side effects.  It is certainly possible your blood pressure medicine is affecting your hearing.  Talk to your pharmacist or doctor to find out if hearing loss has been reported as a side effect of the medicine you are taking. Ask about all the medicine you are taking, not just your blood pressure medicine.  Many men don’t realize erectile dysfunction drugs like Viagra can cause hearing loss.

RESPeRATE is the only non-drug therapy cleared by the FDA for the treatment of high blood pressure and the reduction of stress. It is the first medical device that has been clinically proven to lower blood pressure.

Learn How RESPeRATE Can Lower Your Blood Pressure Naturally